# SDR AALA951925

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT RIGHT AISLE JUST FORWARD AND AFT OF MID GALLEY INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT SIDEWALL CONNECTOR BY PAX SEAT ROW 18H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
